# SDR DALA2024121011605

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 42,416 hours, 5,338 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 UNDER SEAT EMER LIGHTS 49 A/B INOP. CORRECTIVE ACTION: RE-TERMINATED GROUND WIRE @ 49 A SEAT HARNESS PER A330 ESPM 20-43. (6796008)
